2-cocycles and Azumaya algebras under birational transformations of algebraic schemes
Compositio Mathematica, Tome 76 (1990) no. 1-2, p. 1-5
@article{CM_1990__76_1-2_1_0,
     author = {Bogomolov, F. A. and Landia, A. N.},
     title = {2-cocycles and Azumaya algebras under birational transformations of algebraic schemes},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {76},
     number = {1-2},
     year = {1990},
     pages = {1-5},
     zbl = {0729.14014},
     mrnumber = {1078854},
     language = {en},
     url = {http://www.numdam.org/item/CM_1990__76_1-2_1_0}
}
Bogomolov, F. A.; Landia, A. N. 2-cocycles and Azumaya algebras under birational transformations of algebraic schemes. Compositio Mathematica, Tome 76 (1990) no. 1-2, pp. 1-5. http://www.numdam.org/item/CM_1990__76_1-2_1_0/

[1] Bogomolov, F.A., Brauer group of quotients by linear representations. Izv. Akad. Nauk. USSR, Ser. Mat. 51 (1987) 485-516. | Zbl 0641.14005

[2] Landia, A.N., Brauer group of projective models of quotients by finite groups. Dep. in GRUZNIITI 25.12.1987, no. 373-r87.

[3] Moishezon, B.G., An algebraic analog of compact complex spaces with sufficiently large field of meromorphic functions I. Izv. Akad. Nauk. USSR, Ser. Mat. 33 (1969) 174-238. | Zbl 0197.17502

[4] Hartshorne, R., Algebraic Geometry. Graduate Texts in Math. 52, Springer Verlag, Berlin etc. 1977. | MR 463157 | Zbl 0367.14001